Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Came off sprintec birth control pills, trying to conceive. Any side effects ?

I took a weeks worth or less of the sprintec birth control realize that i didnt want to take them any more for the simple fact i am trying to conceive and produce my bundle of joy. I am wanting to know the side affects i may have and also what will my body go through or will have to go through after not taking this medicine.?
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
As you took the contraceptive pills only for few weeks, there may not be any major change in the hormonal levels.
But better to avoid the pregnancy in the month when you took the pills.
Contraceptive pills can lead to irregularity in ovulation and menstrual cycles sometimes.
Usually these will become regularize soon by their own.
So better to wait one to two months for regularization of the cycles.
Once your cycles become regularized, track your ovulation either with kit or with follicular study.
And plan unprotected intercourse around that period.
This will increase the possibility of pregnancy.
Start taking folic acid supplementation from nowonwards.
Take care.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor